A 32-year-old female asked:
Took a lorazepam earlier and cant sleep. can i take a unisom for sleep?
1 doctor answer • 1 doctor weighed in
Internal Medicine 39 years experience
Taking a standard dose of lorazepam and taking a Unisom which is Benadryl one of each usually would not cause any significant problems just makes a person sleepy. Check with your physician for a specific advice
Answered Jul 04, 2021
Last updated Jul 4, 2021
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.